# SDR NSVA2011179

- Difficulty date: August 24, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 7,319 hours, 7,061 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Rig
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 20000 FT, 90NM SOUTH OF JAN FORWARD BAGGAGE DOOR WARNING LIGHT ILLUMINATED.  CREW RAN CHECKLIST AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  RIGGED FWD CARGO DOOR IAW BOMBARDIER RIL 84-52-034 AND CW TD 400-32-11-16.
